Hair thinning?

Person Image

Hi,

At the beginning of the year I started growing much thinner hair than before. I've had a few problems with hair but it's never been so obvious since now. Can this be caused by stress? Do I need to start taking medication or is this just a long phase?

Person Image

The answer to this will really depend on the pattern of your hair loss. There is a medication called Propecia for Male Pattern Baldness. If you have another type of hair loss then this medication will not be appropriate. If you create a hair loss consultation on this website then we can help you.

Person Image

Thank you! I will create a consultation right now.

Person Image

Please help im 48yrs old,always had a full thick curley hair up until now,ive noticed for the last 10 months i going bald/thinning around my crown area,please help thankyou.

Person Image

You will need to complete a hairloss consultation. We might be able to prescribe a medication called Propecia.

Page 1 of 1 - First < Prev Next > Last